It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ive been diagnoised with GAD and accompaning depression I was on effexor for 225Mg a day for about three years In May of this year I was hospitalised with status ellipticus (continual seizures)which was due to acute hyponatremia I was close to dying. At that time the doctors abruptly took me off effexor I was in and out of seizures for three days before coming to I have little or no recollection of the days in the hospital where I was out. I was released from the hospital with Keppra(for seizures) and lorezapam The keppra was stopped after about a month and lorezapam prescribed .5 x 3 PRN Anyway I was off of Effexor for about three months when I started getting my anxious anxiety feelings most pronounced in my stomach. I was out of work for three months. In the three months time I did not use much lorezapam I went to my GP and a Pysch Doc and it was determined that I needed to be on something for my anxiety I was given Sertaline(Zoloft) starting dose 25 mg and told to use lorezapam as need even to double dose if necessary. Im not one to use pills I dont have to and the Pdoc remarked that if I wanted to feel better I would have to learn to control my over concern regarding medications. Both doctors know i have a problem with possible sodium(hyponatremia) and it is possible that sertaline could also do a similar thing to my sodium Im having weekly sodium tests. Its been about three weeks since I started Sertaline and I have not noticed anything other than what I preceive to be heightened anxiety and concerns. The doctors tell me I have to allow it to kick in (?) Im now having to take at least 1 mg of lorazepam a day and sometimes and extra one just to somewhat ease my tension and anxiety. Im also having problems that my blood pressure has increased due to the fact that I have increased my salt intake to prevent possible hyponatremia Additionally, Im having trouble sleeping at night despite taking a .5 lorezapm before bed my pdoc has prescribed that I take a hydroxyline hcl pill of 10 mgs in additon to the lorezapam I did that two nights ago but woke up after three hours. At that time I took another hydroxline and was able to go back to sleep. Last night I took just a .5 lorezapam but woke up after two hours. I at 130 am took a hydroxyline 10 mg and was able to get a little more sleep. I toss and turn allnight and then have to got to work. As it is im becoming a wreck Im stressing about all the pills Im starting to take Ive never even heard of hydroxyline let alone wanted to use it Im still working only been back a week and dont feel right and its being noticed. Is it possible that zoloft is doing this insomnia and increased anxiety thing to me where I feel Im coming out of my skin? Its been three weeks since I started this thing and Im only at 75mgs I seem to have to use lorezapam and now a possible additional sleeping aid to stay asleep. Lunesta did little for me Im scared to death of meds as I keep thinking what happened to me with the status ellipticus I also am on meds for high blood pressure as well as previous incidents of atrial fib Ive become a permanent fixture in my GPs office as well as the Pdoc Im deeply worried that I will become addicted to all these meds and there is a chance that if hyponatremia comes along I will have to be taken off of Sertaline Im getting to the point where I dont have a life at all Has anyone heard of using lorezapzm longterm? Ive been on it for about five weeks or so. The Pdoc says he has patients on bigger doses for years. Well sounds like addicted to me. How about Sertaline does has anyone had issues with high blood pressure from it? How about using lorezapam and a side car of atara 10 mg. I really feel so stressed Anyone got any ggod advice or jokes loll?





All times are GMT -7. The time now is 06:54 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!